MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS
Model Number CC60WF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Blurred Vision (2137); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following a cataract surgery with an intraocular lens (iol) implant procedure, the patient was diagnosed with tass (toxic anterior segment syndrome).The exact timing and details of the surgery were initially unknown.The surgery was uneventful, and the patient¿s first postoperative visit showed no problems.Additional information was requested and received that the tass (toxic anterior segment syndrome) was observed two days after the surgery.At that time, the patient also experienced corneal edema and blurred vision.The patient was treated with topical medications.The current condition of the patient is unknown.There are two medical device reports associated with this report.This file is 2 of 2.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24923135
Report Number1119421-2026-00815
Device Sequence Number13086035
Product Code HQL
UDI-Device Identifier00380652396929
UDI-Public(01)00380652396929(17)290930(11)251002(10)16120401
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16120401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/20/2026
Date Device Manufactured10/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSS STERILE IRRIGATING SOLUTION.; CENTURION VISION SYSTEM.; CENTURION.; CUSTOM-PAK SURGICAL PROCEDURE.; INFINITI VISION SYSTEM.; KETORLAC.; MOXIFLOXACIN.; OPHTHALMIC MOXI.; PHACO TIP.; POVIDONE IODINE 5%.; PROPARACAINE.; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE.; TROPIPHEN.; VISCOAT OVD.
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale